MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD HI GUARD ULTRA FULL COVERAGE BOOT, XL; PROTECTIVE APPAREL

O&M HALYARD, INC. HALYARD HI GUARD ULTRA FULL COVERAGE BOOT, XL; PROTECTIVE APPAREL
Model Number 69672
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event is not available for return.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard hi guard ultra full coverage boot xl.The complaint component halyard hi guard ultra full coverage boot xl, part number 69672 is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number 3011547453).Supplier corrective action request (scar) was submitted to the manufacturer on june 5, 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Surgeon states there is minimal grip on the bottom of shoe cover.The surgeon needs grip to ream in some of their cases and he is unable to do so safely without sliding on floor.He has slipped/slid while wearing them.The tread falls off and sticks to floor instead of the boot.Surgeon states he's almost fallen even on dry floor.
 
Additional Manufacturer Narrative
No sample was returned for evaluation.The supplier conducted a review and testing of retained samples from lot hx25053030.Visual inspection revealed no issues with the black foam strip detaching.On july 10, 2025, wear tests were performed using the retained samples in three different environments: a normal office, a laboratory floor, and a workshop floor.Each test lasted approximately 30 minutes.No slipping occurred, and the black foam strip at the bottom remained intact throughout tests.Device history record (dhr) was reviewed.All in-process and final inspections were completed with no deviations noted, and no issues were identified in the final inspection records.No root cause was identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD HI GUARD ULTRA FULL COVERAGE BOOT, XL
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key22308931
Report Number3014421917-2025-00034
Device Sequence Number15437528
Product Code LYU
UDI-Device Identifier90680651696727
UDI-Public90680651696727
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69672
Device Catalogue Number991069672
Device Lot NumberHX25053030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown